# SDR A6WA201543049

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,120 hours, 31,988 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Fluctuates
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3987, HYD PUMP 2B PRESS FLUX 0-3000 PSI, UNUSUAL RUBBER & SMOKE ODOR.  NO EVIDENCE OF RUBBER & SMOKE ODOR FROM THIS ACFT AT THIS TIME.  HYD PRESS SYS NR 1 FLUX 0-3000 PSI, APPROX 1 TIME EACH 10 MIN.
